DOI QR코드

DOI QR Code

INJECTIVE ENVELOPES OF SIMPLE MODULES OVER POLYNOMIAL RINGS

  • TANG, ZHONGMING
  • Published : 2005.02.01

Abstract

Let A be a polynomial ring over a field and M a simple A-module. We generalize one result of Song about the description of the injective envelope $E_A$ (M) in terms of modules of generalized fractions.

Keywords

injective modules;generalized fractions;Galois groups

References

  1. H. Bass, On the ubiquity of Gorenstein ring, Math. Z. 82 (1963), 8-28 https://doi.org/10.1007/BF01112819
  2. N. Jacobson, Lectures in Abstract Algebra 3 - Theory of Fields and Galois Theory, Springer-Verlag, 1980
  3. E. Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511-528 https://doi.org/10.2140/pjm.1958.8.511
  4. H. Matsumura, Commutative ring theory, Cambridge Univ. Press, 1986
  5. D. G. Northcott, Lessons on rings, modules and multiplicities, Cambridge Univ. Press, 1968
  6. R. Y. Sharp, Ramification indices and injective modules, J. London Math. Soc. 11 (1975), 267-275 https://doi.org/10.1112/jlms/s2-11.3.267
  7. R. Y. Sharp and H. Zakeri, Modules of generalized fractions, Matematika 29 (1982), 32-41 https://doi.org/10.1112/S0025579300012134
  8. Y. M. Song and D. S. Kim, Distinct denominator sums and injective envelopes, Commun. Korean Math. Soc. 8 (1993), 169-180
  9. Y. M. Song, Generalized fractions, Galois theory and injective envelopes of simple modules over polynomial rings, J. Korean Math. Soc. 32 (1995), 265-277